# SDR 98ZZZX2679

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441CA
- Make and model: Cessna 172R
- Aircraft serial: 17280441
- System (JASC): 2460 · DC Power Distribution System
- Part: Support
- Condition: Failed
- Location: Wire
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEEL AND STICK ELECTRICAL WIRE SUPPORTS COMING LOOSE.  INTERFERRING WITH FLAP BELLCRANKS, CONTROL CABLES, AND RUBBING ON AIRCRAFT STRUCTURE.  SUBMITTER STATED ONLY EFFECTS THE 172R MODEL.
